Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Hep B Carrier, entecavir treatment, weak erection. Tadalafil reacts with entecavir?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 157 Questions
Hi, I am a Hep B Carrier who has been on Entecavir treatment for about 4 years. Recently I've been having erection issues no matter how aroused I am. I would like to know if Tadalafil reacts with Entecavir and if not, what would be the recommended starting dosage? Thanks.
Posted Wed, 18 Apr 2012 in Sexual Problems
Answered by Dr. Sunil.N 4 hours later
Hi ,

Thanks for your query.

There are no recorded drug interactions between Entecavir and Tadalafil but this doesn't rule out the possible interactions because all them were not studied yet.

Usual dosage of Tadalfil starts from 10mg daily taken before the anticipated sexual act.But the dosage should be individualized and i suggest you to visit your treating doctor for the same.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor